MathSciNet Relay Station
MathSciNet bibliographic data
MR2729476 93D09 (34K20)
Yin, Chun; Zhong, Shou-ming; Chen, Wu-fan On delay-dependent robust stability of a class of uncertain mixed neutral and Lur'e dynamical systems with interval time-varying delays. J. Franklin Inst. 347 (2010), no. 9, 1623–1642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement